MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. 251; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. 251; INTRAOCULAR LENS
Model Number 251 (+ 23.5 D)
Medical Device Problem Code Misfocusing (1401)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 04/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for an event that occurred outside of the usa.Error of predicted refractive power is indicated as a potential adverse event related to the iol, as stated under the warnings section of the product's instructions for use (ifu).250: pkg-23-021 00 en3.Ms3.150151250251.20220501(t)_15000f,15100f,25000f,25100f.Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
 
Event or Problem Description
Event occurred in myanmar.The complaint is about the power inside the iol and the power on the label are not the same.After surgery the distance power result is 5.00 problem code: a0601 - misfocusing.
 
Event or Problem Description
Event occurred in myanmar.The complaint is about the power inside the iol and the power on the label are not the same after surgery the distance power result is 5.00 problem code: a0601 - misfocusing.
 
Additional Manufacturer Narrative
This follow-up report #1 emdr is being submitted to fda for a reportable event that occurred outside the (b)(6).The report includes additional information not available/included in the initial report.Additional information: g6 - type of report - noted as follow-up #1; h2 - type of follow-up - noted for additional information; h6 - added codes for manufacturer's investigation: type; findings; and conclusion.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6) ; model: 251).The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.

Brand Name
251
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
110 progress
suite 175
irvine CA 92618
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
heber enriqez
110 progress
suite 175
irvine, CA 92618
MDR Report Key18774744
Report Number3006723646-2024-00024
Device Sequence Number4579275
Product Code HQL
UDI-Device Identifier04547480450360
UDI-Public04547480450360
Combination Product (Y/N)N
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number251 (+ 23.5 D)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown